Remarks on the minimizer of a $p$-Ginzburg-Landau type
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 509-520
Printed September 1, 2005
Yutian Lei
Nanjing Normal University
Abstract : The author studies the asymptotic behavior of the radial minimizer for a variant of the $p$-Ginzburg-Landau type functional, in the case of $p$ larger than the dimension, when the parameter tends to zero. The $C^{1,\alpha}$ convergence of the radial minimizer is proved. And the estimation of the convergent rate of the minimizer is given.
Keywords : $p$-Ginzburg-Landau functional, radial minimizer, asymptotic behavior
MSC numbers : 35J65, 49K20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd